Display Settings:

Format
Items per page
Sort by

Send to:

Choose Destination

Results: 1 to 20 of 111

1.

L-Carnitine for the treatment of a calcium channel blocker and metformin poisoning.

St-Onge M, Ajmo I, Poirier D, Laliberté M.

J Med Toxicol. 2013 Sep;9(3):266-9. doi: 10.1007/s13181-013-0301-3. Review.

PMID:
23636657
[PubMed - indexed for MEDLINE]
Free PMC Article
2.

Treatment for calcium channel blocker poisoning: a systematic review.

St-Onge M, Dubé PA, Gosselin S, Guimont C, Godwin J, Archambault PM, Chauny JM, Frenette AJ, Darveau M, Le Sage N, Poitras J, Provencher J, Juurlink DN, Blais R.

Clin Toxicol (Phila). 2014 Nov;52(9):926-44. doi: 10.3109/15563650.2014.965827. Epub 2014 Oct 6. Review.

PMID:
25283255
[PubMed - indexed for MEDLINE]
Free PMC Article
3.

High-dose insulin and intravenous lipid emulsion therapy for cardiogenic shock induced by intentional calcium-channel blocker and Beta-blocker overdose: a case series.

Doepker B, Healy W, Cortez E, Adkins EJ.

J Emerg Med. 2014 Apr;46(4):486-90. doi: 10.1016/j.jemermed.2013.08.135. Epub 2014 Feb 13.

PMID:
24530120
[PubMed - indexed for MEDLINE]
4.

Hyperinsulinemia euglycemia therapy for calcium channel blocker overdose: a case report.

Agarwal A, Yu SW, Rehman A, Henkle JQ.

Tex Heart Inst J. 2012;39(4):575-8.

PMID:
22949783
[PubMed - indexed for MEDLINE]
Free PMC Article
5.

High-dose insulin therapy in beta-blocker and calcium channel-blocker poisoning.

Engebretsen KM, Kaczmarek KM, Morgan J, Holger JS.

Clin Toxicol (Phila). 2011 Apr;49(4):277-83. doi: 10.3109/15563650.2011.582471. Review.

PMID:
21563902
[PubMed - indexed for MEDLINE]
6.

Prolonged severe hypotension following combined amlodipine and valsartan ingestion.

Smith SW, Ferguson KL, Hoffman RS, Nelson LS, Greller HA.

Clin Toxicol (Phila). 2008 Jun;46(5):470-4. doi: 10.1080/15563650701779695.

PMID:
18568804
[PubMed - indexed for MEDLINE]
7.

The role of insulin and glucose (hyperinsulinaemia/euglycaemia) therapy in acute calcium channel antagonist and beta-blocker poisoning.

Mégarbane B, Karyo S, Baud FJ.

Toxicol Rev. 2004;23(4):215-22. Review.

PMID:
15898827
[PubMed - indexed for MEDLINE]
8.

Clearance of metformin by hemofiltration in overdose.

Barrueto F, Meggs WJ, Barchman MJ.

J Toxicol Clin Toxicol. 2002;40(2):177-80.

PMID:
12126190
[PubMed - indexed for MEDLINE]
9.

Massive calcium channel blocker overdose: intravenous insulin and glucose as a therapy.

Rosser G, Dubrey SW.

BMJ Case Rep. 2012 Jun 5;2012. pii: bcr0320126114. doi: 10.1136/bcr.03.2012.6114.

PMID:
22675147
[PubMed - indexed for MEDLINE]
10.

Management of lercanidipine overdose with hyperinsulinaemic euglycaemia therapy: case report.

Hadjipavlou G, Hafeez A, Messer B, Hughes T.

Scand J Trauma Resusc Emerg Med. 2011 Jan 20;19(1):8. doi: 10.1186/1757-7241-19-8.

PMID:
21251326
[PubMed - indexed for MEDLINE]
Free PMC Article
11.

Treatment of calcium channel blocker intoxication with insulin infusion: case report and literature review.

Marques M, Gomes E, de Oliveira J.

Resuscitation. 2003 May;57(2):211-3. Review.

PMID:
12745190
[PubMed - indexed for MEDLINE]
12.

Utilization of hyperinsulinemia euglycemia and intravenous fat emulsion following poison center recommendations.

Darracq MA, Thornton SL, Do HM, Bok D, Clark RF, Cantrell FL.

J Med Toxicol. 2013 Sep;9(3):226-30. doi: 10.1007/s13181-013-0290-2.

PMID:
23412936
[PubMed - indexed for MEDLINE]
Free PMC Article
13.

Life-threatening calcium channel blocker overdose and its management.

Rizvi I, Ahmad A, Gupta A, Zaman S.

BMJ Case Rep. 2012 May 30;2012. pii: bcr0120125643. doi: 10.1136/bcr.01.2012.5643.

PMID:
22669854
[PubMed - indexed for MEDLINE]
14.

Non-cardiogenic pulmonary edema and life-threatening shock due to calcium channel blocker overdose: a case report and clinical review.

Siddiqi TA, Hill J, Huckleberry Y, Parthasarathy S.

Respir Care. 2014 Feb;59(2):e15-21. doi: 10.4187/respcare.02244. Epub 2013 May 14. Review.

PMID:
23674813
[PubMed - indexed for MEDLINE]
Free Article
15.

Near fatal case of amlodipine poisoning in an infant.

Nimbalkar SM, Patel DV.

Indian J Pediatr. 2013 Jun;80(6):513-5. doi: 10.1007/s12098-012-0861-2. Epub 2012 Jul 25.

PMID:
22829250
[PubMed - indexed for MEDLINE]
16.

Hyperinsulinemic-euglycemic therapy for intoxication with calcium channel blockers.

Ortiz-Muñoz L, Rodriguez-Ospina LF, Figueroa-Gonzalez M.

Bol Asoc Med P R. 2005 Jul-Sep;97(3 Pt 2):182-9.

PMID:
16320908
[PubMed - indexed for MEDLINE]
17.

Critical care management of verapamil and diltiazem overdose with a focus on vasopressors: a 25-year experience at a single center.

Levine M, Curry SC, Padilla-Jones A, Ruha AM.

Ann Emerg Med. 2013 Sep;62(3):252-8. doi: 10.1016/j.annemergmed.2013.03.018. Epub 2013 May 1.

PMID:
23642908
[PubMed - indexed for MEDLINE]
18.

Relative safety of hyperinsulinaemia/euglycaemia therapy in the management of calcium channel blocker overdose: a prospective observational study.

Greene SL, Gawarammana I, Wood DM, Jones AL, Dargan PI.

Intensive Care Med. 2007 Nov;33(11):2019-24. Epub 2007 Jul 11.

PMID:
17622512
[PubMed - indexed for MEDLINE]
19.

Severe lactic acidosis and rhabdomyolysis following metformin and ramipril overdose.

Galea M, Jelacin N, Bramham K, White I.

Br J Anaesth. 2007 Feb;98(2):213-5.

PMID:
17251212
[PubMed - indexed for MEDLINE]
Free Article
20.

Two cases of valproic acid poisoning treated with L-carnitine.

Chan YC, Tse ML, Lau FL.

Hum Exp Toxicol. 2007 Dec;26(12):967-9. doi: 10.1177/0960327107087799.

PMID:
18375641
[PubMed - indexed for MEDLINE]

Display Settings:

Format
Items per page
Sort by

Send to:

Choose Destination

Supplemental Content

Write to the Help Desk